MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK DENTAL LIGHT-LED, CEILING MOUNT; LED DENTAL LIGHT

MIDMARK CORPORATION MIDMARK DENTAL LIGHT-LED, CEILING MOUNT; LED DENTAL LIGHT
Model Number 153905-002
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Midmark received a complaint of a light head post of a ceiling mounted led dental light reported to have come loose causing the post, and presumably also the light, to fall.No injury to patient or staff was involved.Due to previous reporting of this or similar light falling events, midmark complied to report this instance.
 
Additional Manufacturer Narrative
No return was issued for the device involved in this event.Due to the information provided at the time of this report, midmark corporation believes the root cause of this event is set up error.

Brand Name
MIDMARK DENTAL LIGHT-LED, CEILING MOUNT
Common Device Name
LED DENTAL LIGHT
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
verailles OH 45380
Manufacturer Contact
sherrinda brumbaugh
60 vista drive
versailles, OH 45380
MDR Report Key19104706
Report Number1523530-2024-00001
Device Sequence Number7607247
Product Code EAZ
UDI-Device Identifier00841709107405
UDI-Public00841709107405
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number153905-002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown